|HIV and the brain...VIVID DREAMS cause by HIV iteslf or by meds?
Sep 7, 2010
I've recently acquired HIV after engaging in a hand-job & boob-job with a commercial sex worker where no anal/vaginal penetration took place! Talk about sabotage!
My question is as follows; Do any of the current HIV medications reduce or have any effect on viral loads in the brain or testicles or thymus? As these areas are considered HIV reserviors.
Also i have been having extremely vivid dreams since a couple of months post infection, which i think can be related to HIV itself...and SUSTIVA is known to cause vivid dreams as a side effect..any link there?
Also i can feel my heel bones hit the ground when i walk now as my feet have thinned within a month of infection. Is HIV known to cause a reduction in joint "shock-absorbing" ability as well?
| Response from Dr. Henry
Most HIV drug combination do reduce HIV levels in different reservoirs to varying degree. Thinning of heal pad has not been generally linked to recent HIV infection. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can U Get HIV From Blowjob From A Prostitute?
- Dry Cough After Handjob Worried I Have HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Rectal Bleeding After Fingering Worried I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.